# SDR REXA2025042900527

- Difficulty date: April 23, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 35,841 hours, 26,096 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Part number: 4971262
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER SENDING PDC TO THE PRINTER IT STARTING SMOKING AND PRINTED BURNT PAPER.  REPLACED ACARS PRINTER PER AMM 23-22-05. OPS TEST GOOD.
